MAUDE Adverse Event Report: LUMINEX CORPORATION VERIGENE BLOOD CULTURE-GRAM NEGATIVE NUCLEIC ACID TEST KIT; VERIGENE BC-GN,

LUMINEX CORPORATION VERIGENE BLOOD CULTURE-GRAM NEGATIVE NUCLEIC ACID TEST KIT; VERIGENE BC-GN,
Model Number 20-006-021
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
A customer had reported 'no call' internal control error on the verigene bc-gn assay.The 'no call' error had occurred during quality control (qc) testing.There was no patient involvement, no adverse event had occurred.There was a device malfunction, once additional information becomes available the information will be provided.

Brand Name
VERIGENE BLOOD CULTURE-GRAM NEGATIVE NUCLEIC ACID TEST KIT
Common Device Name
VERIGENE BC-GN,
Manufacturer (Section D)
LUMINEX CORPORATION
4088 commercial ave
northbrook IL 60062
Manufacturer Contact
alina goodman
4088 commercial ave
northbrook, IL 60062
8474009077
MDR Report Key12869294
Report Number3006028115-2021-00003
Device Sequence Number17627809
Product Code PEN
UDI-Device Identifier00840487101599
UDI-Public00840487101599
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/22/2022
Device Model Number20-006-021
Device Catalogue Number20-005-021
Device Lot Number102221021A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown